# SDR ASOA201101721

- Difficulty date: September 13, 2011
- Submitted: September 16, 2011
- Operation: Air carrier
- Aircraft: N838AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7276
- Aircraft time: 30,005 hours, 26,853 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Isolator
- Part number: SL23373
- Condition: Broken
- Location: Bulkhead
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN ISOLATOR ON REAR PRESSURE BULKHEAD FWD FACE AT RBL 42.9 APPROX 26" ABOVE FLOOR.  R & R ISOLATOR IAW SRM 51-42-13.  REPAIR IS CLASSIFIED AS A MINOR REPAIR.
